# SDR AU980708

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Propeller: Snsnch 72CK
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER WING SKINS REMOVED FOR INSPECTION AND REPLACED USING BOLTS AND NUTS.
